Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 118, NWS Indianapolis, IN

August 25, 20144 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 25, 2014, 6:09 PM EDT for 4 counties in Indiana. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2014, 6:09 PM EDT (22:09 UTC)
Expired
Aug 25, 2014, 7:00 PM EDT
In force
51 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, IN, Clinton County, IN, Montgomery County, IN, Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 6:20 PM EDTHAIL 0.88Lafayette, INNICKEL SIZE HAIL FELL ON THE SE SIDE OF LAFAYETTE. TIME ESTIMATED.
Aug 25, 6:36 PM EDTTSTM WND GST 60Lafayette, INOUT OF TOWN METEOROLOGIST REPORTED PEA SIZE HAIL WITH OCCASIONAL 2 INCH HAILSTONES. WIND GUSTS UP TO 60 MPH CAUSED TREE DAMAGE. HALF OF A TREE DOWN ESTIMATED AT 6 INCHES IN DIAMETER AND LIMBS DOWN ESTIMATED AT 1 INCH IN DIAMETER.
Aug 25, 6:36 PM EDTHAIL 2Lafayette, INOUT OF TOWN METEOROLOGIST REPORTED PEA SIZE HAIL WITH OCCASIONAL 2 INCH HAILSTONES. WIND GUSTS UP TO 60 MPH CAUSED TREE DAMAGE. HALF OF A TREE DOWN ESTIMATED AT 6 INCHES IN DIAMETER AND LIMBS DOWN ESTIMATED AT 1 INCH IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 4:34 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2485 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WUUS53 KIND 252209
SVRIND
INC015-023-107-157-252300-
/O.NEW.KIND.SV.W.0118.140825T2209Z-140825T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
609 PM EDT MON AUG 25 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
  WESTERN CLINTON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  EASTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 700 PM EDT

* AT 607 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
  OF WEST LAFAYETTE...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...FRANKFORT...DAYTON...ROSSVILLE...MULBERRY...CLARKS HILL
  AND COLFAX.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 151 AND 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4042 8638 4019 8653 4019 8688 4052 8698
      4057 8688 4057 8678 4061 8678 4061 8677
TIME...MOT...LOC 2209Z 320DEG 23KT 4048 8681

HAIL...1.00IN
WIND...60MPH

$$

TDUD
3 follow-up statements
256 
WWUS53 KIND 252228
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
628 PM EDT MON AUG 25 2014

INC015-023-107-157-252300-
/O.CON.KIND.SV.W.0118.000000T0000Z-140825T2300Z/
TIPPECANOE IN-MONTGOMERY IN-CARROLL IN-CLINTON IN-
628 PM EDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON...SOUTHWESTERN CARROLL...NORTHEASTERN MONTGOMERY AND EASTERN
TIPPECANOE COUNTIES UNTIL 700 PM EDT...

AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAFAYETTE...
AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...DAYTON...ROSSVILLE...MULBERRY...CLARKS HILL AND COLFAX.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 152 AND 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4042 8638 4019 8653 4019 8688 4052 8698
      4057 8688 4057 8678 4061 8678 4061 8677
TIME...MOT...LOC 2228Z 320DEG 23KT 4041 8676

HAIL...1.00IN
WIND...60MPH

$$

TDUD
726 
WWUS53 KIND 252240
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
640 PM EDT MON AUG 25 2014

INC015-023-107-157-252300-
/O.CON.KIND.SV.W.0118.000000T0000Z-140825T2300Z/
TIPPECANOE IN-MONTGOMERY IN-CARROLL IN-CLINTON IN-
640 PM EDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON...SOUTH CENTRAL CARROLL...NORTHEASTERN MONTGOMERY AND EASTERN
TIPPECANOE COUNTIES UNTIL 700 PM EDT...

AT 636 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LAFAYETTE...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. HAIL UP TO 2 INCHES AND 60 MPH WINDS WERE 
REPORTED WITH THIS STORM NEAR LAFAYETTE.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...ROSSVILLE...MULBERRY...CLARKS HILL AND COLFAX.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 152 AND 177.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4051 8682 4055 8674 4057 8672 4057 8669
      4042 8638 4019 8653 4019 8688 4042 8695
TIME...MOT...LOC 2239Z 320DEG 23KT 4038 8671

HAIL...1.00IN
WIND...60MPH

$$

TDUD
980 
WWUS53 KIND 252258
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
658 PM EDT MON AUG 25 2014

INC015-023-107-157-252308-
/O.EXP.KIND.SV.W.0118.000000T0000Z-140825T2300Z/
TIPPECANOE IN-MONTGOMERY IN-CARROLL IN-CLINTON IN-
658 PM EDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON...SOUTH
CENTRAL CARROLL...NORTHEASTERN MONTGOMERY AND EASTERN TIPPECANOE
COUNTIES WILL EXPIRE AT 700 PM EDT/600 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 AM EDT.

LAT...LON 4051 8682 4055 8674 4057 8672 4057 8669
      4042 8638 4019 8653 4019 8688 4042 8695
TIME...MOT...LOC 2258Z 320DEG 23KT 4029 8661

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:25 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 25, 4:25 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT MON AUG 25 2014

.UPDATE...THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 307 PM EDT MON AUG 25 2014

A COLD FRONT WILL MOVE SOUTH INTO CENTRAL INDIANA BY WEDNESDAY AND
THEN MEANDER BACK AND FORTH ACROSS THE AREA THROUGH THE WEEKEND.
THIS WILL KEEP CHANCES FOR RAIN IN THE FORECAST FOR MUCH OF THE NEXT
WEEK. HOT TEMPERATURES WILL GIVE WAY TO AROUND AVERAGE READINGS BY
THE END OF THE WEEK.

&&

.NEAR TERM.../REST OF THIS AFTERNOON AND TONIGHT/
ISSUED AT 307 PM EDT MON AUG 25 2014

AREA OF THUNDERSTORMS ACROSS NORTHEAST ILLINOIS IS BEGINNING TO MOVE
SOUTHEAST TOWARD THE FORECAST AREA. THUS HAVE ADDED POPS TO THE
NORTHERN FORECAST AREA LATE THIS AFTERNOON. UNCERTAINTY IS HIGH ON
HOW FAR SOUTH THIS WILL GET WITH WARM AIR IN THE MID LEVELS. MAY
HAVE TO ADD POPS EVEN FARTHER SOUTH. WILL CONTINUE TO MONITOR
CLOSELY.

KEPT POPS INTO THE EVENING ACROSS THE NORTHERN FORECAST AREA TO
ACCOUNT FOR LINGERING STORMS WITH THE INITIAL LINE. AFTER A PERIOD
OF DRY WEATHER ADDED ADDITIONAL POPS LATE TONIGHT ACROSS THE NORTH
AS MORE STORMS WILL TRY AND WORK SOUTH AHEAD OF AN APPROACHING COLD
FRONT.

FOR TEMPERATURES STUCK NEAR PERSISTENCE WITH LOWS IN THE UPPER 60S
AND LOWER 70S.

&&

.SHORT TERM.../TUESDAY THROUGH THURSDAY/
ISSUED AT 307 PM EDT MON AUG 25 2014

FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. ALTHOUGH THERE ARE
SOME DIFFERENCES IN TIMING. TRENDED TOWARD SOLUTIONS WITH A SLOWER
MOVING COLD FRONT SINCE THE FRONT WILL HAVE TO WAIT ON THE UPPER
RIDGE TO FLATTEN OUT.

FOR TUESDAY WENT CHANCE POPS ACROSS THE FAR NORTH WITH SLIGHT CHANCE
POPS ACROSS THE REMAINDER OF THE NORTH AS COLD FRONT SLOWLY
APPROACHES.  WENT A LITTLE FARTHER SOUTH WITH SIMILAR POPS ON
TUESDAY NIGHT AS COLD FRONT GETS CLOSER.

BY WEDNESDAY FRONT WILL BE INTO CENTRAL INDIANA SO WENT CHANCE POPS
ALL AREAS. KEPT POPS LOW AS THERE WILL ONLY BE A LITTLE UPPER
SUPPORT FROM A JET STREAK WELL TO THE NORTH.

WEDNESDAY NIGHT AND THURSDAY WENT SLIGHT CHANCE TO CHANCE POPS NORTH
AND CHANCE POPS SOUTH WITH COLD FRONT HAVING SUNK FARTHER SOUTH.
STILL NOT A LOT OF SUPPORT FOR IT.

LOOKING AT TEMPERATURES...ON TUESDAY MAV MOS STILL LOOKS TOO WARM
GIVEN CLOUD COVER FROM POTENTIAL STORMS. TOOK A MODEL BLEND. WITH
FRONT AND POTENTIAL RAIN IN THE AREA ON WEDNESDAY MAV STILL LOOKS
WARM. WENT IN BETWEEN MAV/MET.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 240 PM EDT MON AUG 25 2014

FRONTAL BOUNDARY WILL BE STALLED ALONG OR JUST SOUTH OF OUR
SOUTHERN BORDER THURSDAY NIGHT WITH HIGH PRESSURE PASSING THROUGH
THE GREAT LAKES. ONCE THE HIGH SHIFTS EAST FRIDAY HOWEVER...THE
FRONT IS EXPECTED TO SURGE BACK NORTH INTO THE LOWER GREAT LAKES
WITH THE RIDGE ALOFT REESTABLISHING AS WELL. THIS WILL BRING A
RETURN TO SCATTERED THUNDERSTORMS AFTER A BRIEF RESPITE...WITH
CHANCES INCREASING INTO THE WEEKEND AS A SURFACE WAVE RIDES ALONG
THE BOUNDARY AND INTO THE REGION. WHILE MODELS DIFFER ON SPECIFIC
TIMING TO THE SURFACE LOW AND UPPER WAVE ALOFT...WILL PLACE HIGHEST
POPS SATURDAY NIGHT INTO SUNDAY.

TEMPS WILL REMAIN SEASONABLE THROUGHOUT THE UPCOMING WEEKEND...
WITH HIGHS GENERALLY IN THE MID AND UPPER 80S. WITH INCREASED
CLOUDS AND CONVECTION ACROSS THE AREA...SUNDAY EXPECTED TO BE THE
COOLEST DAY WITH TEMPS RANGING FROM THE UPPER 70S TO LOWER 80S.

&&

.AVIATION /DISCUSSION FOR 252100Z IND TAF UPDATE/...
ISSUED AT 425 PM EDT MON AUG 25 2014

NO CHANGES TO THE TAF WORTH MENTIONING.

PREVIOUS DISCUSSION FOLLOWS...

VISIBILITY RESTRICTIONS POSSIBLE IN PATCHY FOG LATE TONIGHT AND
EARLY TUESDAY...OTHERWISE VFR CONDITIONS EXPECTED.

UPPER RIDGE ACROSS THE OHIO VALLEY THIS AFTERNOON WITH DIURNAL CU
HAVING DEVELOPED IN THE WARM HUMID AIRMASS OVER THE REGION. BASES
HAVE BEEN DOWN AS LOW AS 2KFT BUT AS THE AFTERNOON PROGRESSES...
ANTICIPATE BASES TO RISE TO AROUND 3500FT. CONVECTION OVER THE
WESTERN GREAT LAKES PRESENTS GREATER UNCERTAINTY WITH RESPECT TO
POTENTIAL IMPACTS FOR THE EVENING. MESOANALYSIS INDICATING A
GENERAL E/NE MOVEMENT TO THE STORMS BUT SOME SUGGESTION THAT
ACTIVITY COULD BUILD INTO NORTHERN INDIANA BY THIS EVENING. WILL
HIT MID LEVEL CEILINGS HARDER AT KLAF ASSUMING SOME OF THE
CONVECTIVE CLOUD DEBRIS SPREADS INTO NORTHERN FORECAST AREA...BUT
CAPPING INVERSION AND LACK OF FORCING ALOFT SHOULD PREVENT
CONVECTION FROM HAVING ANY SIGNIFICANT IMPACT AT ANY OF THE
TERMINALS.

VISIBILITY RESTRICTIONS ARE AGAIN LIKELY IN HAZE AND PATCHY FOG
AFTER MIDNIGHT AND THROUGH DAYBREAK TUESDAY. FOG WILL BURN OFF BY
MID MORNING WITH DIURNAL CU AGAIN DEVELOPING BY MIDDAY WITH LIGHT
SOUTHWEST WINDS. FLATTENING OF THE UPPER RIDGE MAY ENABLE CONVECTION
TO BUILD FURTHER SOUTH INTO THE FORECAST AREA TUESDAY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....RYAN
AVIATION...RYAN/MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Aug 25, 4:45 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 PM EDT MON AUG 25 2014

INZ041-042-049-051>057-060>065-067>072-262045-
DELAWARE-RANDOLPH-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
445 PM EDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS AND VERY WARM TEMPERATURES.

HAZARDS: LIGHTNING...GUSTY WINDS AROUND 50 MPH...SMALL
HAIL...BRIEF DOWNPOURS. HEAT INDICES IN THE MID TO UPPER 90S.

TIMING: THUNDERSTORMS THIS EVENING AND TONIGHT. HEAT INTO EARLY
EVENING.

DISCUSSION: THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT
AHEAD OF AN APPROACHING COLD FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH SUNDAY. WHILE
WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...HEAVY RAIN AND
LIGHTNING WILL BE CONCERNS WITH ANY THUNDERSTORM.

DISCUSSION: A COLD FRONT WILL MOVE INTO THE AREA MID WEEK AND
REMAIN IN THE REGION INTO THE WEEKEND. THIS WILL KEEP THE THREAT
FOR SHOWERS AND THUNDERSTORMS AROUND THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>040-043>048-262045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-VERMILLION-PARKE-PUTNAM-HENDRICKS-
MARION-HANCOCK-
445 PM EDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. VERY WARM TEMPERATURES.

HAZARDS: LIGHTNING...DAMAGING WINDS...LARGE HAIL...HEAVY DOWNPOURS.
HEAT INDICES IN THE MID TO UPPER 90S.

TIMING: THUNDERSTORMS THIS EVENING AND INTO TONIGHT. HEAT THROUGH
EARLY EVENING.

DISCUSSION: THUNDERSTORMS ARE POSSIBLE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH SUNDAY. WHILE
WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...HEAVY RAIN AND
LIGHTNING WILL BE CONCERNS WITH ANY THUNDERSTORM.

DISCUSSION: A COLD FRONT WILL MOVE INTO THE AREA MID WEEK AND
REMAIN IN THE REGION INTO THE WEEKEND. THIS WILL KEEP THE THREAT
FOR SHOWERS AND THUNDERSTORMS AROUND THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Aug 25, 5:31 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT MON AUG 25 2014

INZ021-030-031-252215-
CARROLL-CLINTON-HOWARD-
531 PM EDT MON AUG 25 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...CARROLL AND
WESTERN HOWARD COUNTIES UNTIL 615 PM EDT...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FRANKFORT...
  DELPHI...
  YEOMAN...
  CAMDEN...
  FLORA...
  BURLINGTON...
  ROSSVILLE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4074 8653 4070 8652 4070 8638 4057 8636
      4056 8614 4026 8650 4046 8670 4056 8670
      4056 8678 4066 8678 4067 8676 4073 8676
      4074 8675
TIME...MOT...LOC 2131Z 310DEG 20KT 4076 8666

TDUD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:31 PM EDTSpecial Weather StatementINDCarroll, Clinton44 min
Aug 25, 6:52 PM EDTSpecial Weather StatementINDMarion38 min
Aug 25, 7:42 PM EDTSpecial Weather StatementINDMorgan48 min
Aug 25, 7:45 PM EDTSpecial Weather StatementINDMarion30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.